# SDR IXXA2023042601

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-300
- Aircraft serial: 30109
- Aircraft time: 90,169 hours, 14,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 114T1410186
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521BB CRACKED.
